# SDR SWAA2023041716215

- Difficulty date: March 14, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 58,906 hours, 34,822 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS907 TO BS927 AND BETWEEN STR25R TO STR27R AFT CARGO COMPARTMENT 2023-185387<[01] REPLACED ANGLE - SUPPORT LOCATED BS907 TO BS927 AND BETWEEN STR25R TO STR27R AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02 SRM 51-10-02 ITEM 9 AND DWG 147A7221 SHEET 24 REV - SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED ANGLE - SUPPORT LOCATED BS907 TO BS927 AND BETWEEN STR25R TO STR27R AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02 SRM 51-10-02 ITEM 9 AND DWG 147A7221 SHEET 24 REV - SEE INDIVIDUAL SIGN OFF BELOW
